# SDR VNAA20231130002

- Difficulty date: November 30, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 46,745 hours, 35,478 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670372021
- Condition: Corroded
- Location: Unknown
- Part time: 35,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 117591 DISCREPANCY: STRINGER 23R BETWEEN FS953 - FS969 FOUND TO BE CORRODED. CORRECTIVE ACTION: UPON FURTHER INVESTIGATION, FOUND STGR23R BETWEEN FS953 - FS969 TO BE OUT OF LIMITS DUE TO NO DAMAGE ALLOWED . REPAIRED STRINGER 23R BETWEEN FS953 - FS969 IAW CRJ700 SRM 53-00-03-201-001-A01.
